# SDR SWAA2024091134453

- Difficulty date: September 5, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 33,576 hours, 16,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M2335 FAILS TEST<[01] REMOVED AND REPLACED BATTERY PACK M2335 AND PERFORMED GOD OPERATIONAL CHECK IAW AMM 33-51-06-960-805.;[02] VERIFIED CORRECTIVE ACTION 1.
